Web Results
Drug Overdose
A drug overdose happens when you take too much of a drug, whether it is an illegal substance, and over the counter medication, or a prescription drug. An overdose can lead to serious medical symptoms, including death.
Source: healthline.com

poison.org/articles/2014-mar/otc-drug-labels

The most important part of taking or giving medicine happens before taking or giving that drug: reading and understanding the label. This is the easiest way to prevent errors and overdoses. All over-the-counter (OTC) medication labels contain Drug Facts: important information about the active ingredient(s), uses, warnings, ...

www.thefix.com/content/drugs-cocktails-kill-combinations90237

Jun 11, 2012 ... Because every person reacts slightly differently, there's virtually no way to determine which drug combination is most likely to land you, personally, in a body bag .... Very false, it turns out: while cocaine was the leading cause of unintentional overdoses as recently as 1999, it has since been left far behind by ...

time.com/3063977/its-easy-to-overdose-on-tylenol-study-warns

Jul 31, 2014 ... The rise in prescriptions and non-prescription use of painkillers in the U.S. is no secret – in the past decade, prescriptions for opioids have skyrocketed by 300%, making them the most prescribed drugs in the country. And the consequences of that spike can be deadly, according to the latest report from ...

drugs-forum.com/threads/impossible-to-fatally-overdose-on-benzos-this-cant-be-true.145100

Oct 17, 2010 ... Heard it was a joke around hospitals that the only way you would kill yourself on benzo's alone would be to choke on the pills. that you could die from...

www.peele.net/lib/heroinoverdose.html

Aug 2, 2016 ... But the promotion of the idea of heroin overdose (seen most recently in the well- off Texas suburb of Plano and the urban ghetto of Strathclyde, Scotland) likely encourages people to use ... But when people take whatever they can off the street, they have no way of knowing how the drug is adulterated.

www.projectknow.com/research/crystal-meth-overdose

Knowing the signs and symptoms of a crystal meth overdose could very well save your life or the life of someone you love. Take the time to learn what crystal meth abuse and overdose looks like today. ... Professional medical help is the only way to ensure that the user has the best chance at survival and recovery. As you  ...

vitals.lifehacker.com/how-to-obtain-and-use-naloxone-the-drug-that-can-rever-1796260619

Jun 20, 2017 ... Welcome to another one of those posts you hope you never need to use. Today we'll be talking about how to use naloxone (including brand names Narcan and Evzio) to help somebody who has overdosed on opioids like heroin or prescription painkillers.

www.thedailybeast.com/can-an-app-detect-a-heroin-overdose

Jun 5, 2016 ... Oelerich told The Daily Beast that he wants to use the phone's internal accelerometer to detect an overdose because the timer, though it is the easiest, isn't the best way. “What I'd like to do is use the accelerometer so if it doesn't detect movement after a certain amount of time it can set off an alarm, and if ...

www.menshealth.com/health/dangerous-otc-drug-combinations

Find out safer ways to relieve your symptoms instead. By Cindy Kuzma July 19, 2015. OTC-pill-combinations.jpg ... (The threat of severe overdose is greatest if you consume 7g or more a day, but even just one day of exceeding 4g can be dangerous.) (Find out The Scary Side of Acetaminophen.) Take this instead: Focus on ...